It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Toprol

Re: Toprol

[ Back to Messages ]

Message

Posted by laura on September 02, 2000 at 21:45:01:

In Reply to: Re: Toprol posted by Granny C on March 24, 2000 at 21:04:50:

: : Hi all: A parent of mine has had a blockage in her neck artery removed and was given some meds to reduce chance of heart attack and stroke, one of them being the Toprol. I'm wondering if it can cause extreme fatigue and lack of energy.
: : The doctors say no and are instead treating her for depression. I disagree because I don't see any improvement on the antidepressant and she wasn't like this before. Has any one had these symptoms on this med. I'm trying to convince her to find an alternative drug with her Dr instead of seeing her drained all the time.
: : Andrew

: I was put on ToprolXL after by-pass surgery 20 months ago and it has been 20 months of being like a zombie....no energy...constantly tired...can't do anything too physical without collapsing...asked the dr to take me off and he said must stay on as it slows the heart beat to a good level....slows everything else down too!!! He did admit this was one of the side effects...so I would do some more checking on Toprol and show your dr. that it is reducing one's energy..good luck

i have been put on toprol xl 200, and my energy level has been reduced.i tend to tire more easily..they put me on this for high blood pressure..i feel sure it has this effect but at least my pressure is lowering.


Follow Ups




All times are GMT -7. The time now is 11:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!